Alert archive / Florida / High Surf Advisories in 2011
High Surf Advisory 3, NWS Melbourne, FL
NWS Melbourne, FL issued this high surf advisory at Nov 5, 2011, 4:27 AM EDT for Volusia County, Florida. It took effect at Nov 5, 2011, 12:00 PM EDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2011, 4:27 AM EDT (08:27 UTC)
- In effect from
- Nov 5, 2011, 12:00 PM EDT
- Expired
- Nov 11, 2011, 4:00 AM EST
- In force
- 6 days
- Issued by
- NWS Melbourne, FL
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 8.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
150 WHUS42 KMLB 050827 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 427 AM EDT SAT NOV 5 2011 FLZ047-054-059-064-141-147-052300- /O.NEW.KMLB.SU.Y.0003.111105T1600Z-111107T0000Z/ /O.NEW.KMLB.RP.S.0007.111105T1600Z-111107T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 427 AM EDT SAT NOV 5 2011 ...HIGH SURF ADVISORY IN EFFECT FROM NOON EDT TODAY TO 7 PM EST SUNDAY... ...RIP CURRENT RISK IN EFFECT FROM NOON EDT TODAY THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM NOON EDT TODAY TO 7 PM EST SUNDAY. * TIMING...BUILDING SURF AND HAZARDS FROM LONG SHORE AND RIP CURRENTS WILL INCREASE TODAY THEN REMAIN A THREAT THROUGH THE REMAINDER OF THE WEEKEND. * IMPACTS...ROUGH AND DANGEROUS CONDITIONS IN THE SURF WILL OCCUR INTO SUNDAY AT THE ATLANTIC COAST BEACHES. THE LARGE POUNDING WAVES ALONG WITH STRONG LONG SHORE AND RIP CURRENTS WILL MAKE THE SURF ZONE VERY DANGEROUS. MINOR BEACH EROSION WILL ALSO BE POSSIBLE NEAR THE TIMES OF HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
8 follow-up statements
751 WHUS42 KMLB 052311 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 711 PM EDT SAT NOV 5 2011 FLZ047-054-059-064-141-147-062300- /O.CON.KMLB.SU.Y.0003.000000T0000Z-111107T0000Z/ /O.CON.KMLB.RP.S.0007.000000T0000Z-111107T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 711 PM EDT SAT NOV 5 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * TIMING...BUILDING SURF AND HAZARDS FROM LONG SHORE AND RIP CURRENTS WILL REMAIN A THREAT THROUGH SUNDAY. * IMPACTS...ROUGH AND DANGEROUS CONDITIONS IN THE SURF WILL CONTINUE INTO SUNDAY AT THE ATLANTIC COAST BEACHES. THE LARGE POUNDING WAVES ALONG WITH STRONG LONG SHORE AND RIP CURRENTS WILL MAKE THE SURF ZONE VERY DANGEROUS. MINOR BEACH EROSION WILL ALSO BE POSSIBLE NEAR TIMES OF HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
614 WHUS42 KMLB 061955 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 255 PM EST SUN NOV 6 2011 FLZ047-054-059-064-141-147-080000- /O.EXT.KMLB.SU.Y.0003.000000T0000Z-111108T0000Z/ /O.EXT.KMLB.RP.S.0007.000000T0000Z-111108T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 255 PM EST SUN NOV 6 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY... ...RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY EVENING... * TIMING...ELEVATED NORTHEAST WINDS WILL CONTINUE TO COMBINE WITH A LARGE SWELL TO GENERATE DANGEROUS SURF CONDITIONS THROUGH MONDAY. * IMPACTS...LARGE BREAKING WAVES OF 6 TO 8 FEET ALONG THE COAST WILL CREATE VERY ROUGH AND DANGEROUS SURF INTO MONDAY AT THE ATLANTIC COAST BEACHES. DOMINANT LONG PERIOD SWELLS WILL ALSO KEEP A HIGH RISK FOR RIP CURRENTS. MINOR BEACH EROSION WILL BE POSSIBLE NEAR TIMES OF HIGH TIDE BETWEEN 4 AND 6 AM EARLY MONDAY MORNING AS WELL AS 4 TO 6 PM MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
059 WHUS42 KMLB 070921 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 421 AM EST MON NOV 7 2011 FLZ047-054-059-064-141-147-090000- /O.EXT.KMLB.SU.Y.0003.000000T0000Z-111109T0000Z/ /O.EXT.KMLB.RP.S.0007.000000T0000Z-111109T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 421 AM EST MON NOV 7 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... ...RIP CURRENT RISK NOW IN EFFECT THROUGH TUESDAY EVENING... * TIMING...ELEVATED NORTHEAST WINDS WILL CONTINUE TO COMBINE WITH A LARGE SWELL TO GENERATE DANGEROUS SURF CONDITIONS THROUGH TUESDAY. * IMPACTS...LARGE BREAKING WAVES OF 6 TO 8 FEET ALONG THE COAST WILL CREATE VERY ROUGH AND DANGEROUS SURF TODAY THROUGH TUESDAY AT THE ATLANTIC COAST BEACHES. DOMINANT LONG PERIOD SWELLS WILL ALSO KEEP A HIGH RISK FOR RIP CURRENTS. MODERATE BEACH EROSION WILL BE POSSIBLE...ESPECIALLY NEAR THE TIMES OF HIGH TIDE THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LARGE AND DANGEROUS SURF CONDITIONS... RIP CURRENTS AND LOCALIZED BEACH EROSION. EVEN EXPERIENCED SWIMMERS CAN BE KNOCKED DOWN BY THE FORCE OF LARGE BREAKING WAVES. IT IS RECOMMENDED TO NOT ENTER SURF...UNTIL THE LARGE OCEAN SWELLS SUBSIDE LATER THIS WEEK. && $$ 15 PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
432 WHUS42 KMLB 082018 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 318 PM EST TUE NOV 8 2011 FLZ047-054-059-064-141-147-091500- /O.EXT.KMLB.SU.Y.0003.000000T0000Z-111109T1500Z/ /O.EXT.KMLB.RP.S.0007.000000T0000Z-111110T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 318 PM EST TUE NOV 8 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... ...RIP CURRENT RISK NOW IN EFFECT THROUGH WEDNESDAY EVENING... * TIMING...LARGE...LONG PERIOD OCEAN SWELLS WILL CONTINUE TO BRING DANGEROUS SURF CONDITIONS TO AREA BEACHES INTO WEDNESDAY. * IMPACTS...LARGE BREAKING WAVES OF 6 TO 8 FEET ALONG THE COAST WILL CREATE VERY ROUGH AND DANGEROUS SURF OVERNIGHT INTO WEDNESDAY AT THE ATLANTIC COAST BEACHES. DOMINANT LONG PERIOD SWELLS WILL ALSO KEEP A HIGH RISK FOR RIP CURRENTS. MODERATE BEACH EROSION WILL BE POSSIBLE...ESPECIALLY NEAR THE TIMES OF HIGH TIDE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LARGE AND DANGEROUS SURF CONDITIONS... RIP CURRENTS AND LOCALIZED BEACH EROSION. EVEN EXPERIENCED SWIMMERS CAN BE KNOCKED DOWN BY THE FORCE OF LARGE BREAKING WAVES. IT IS RECOMMENDED TO NOT ENTER SURF...UNTIL THE LARGE OCEAN SWELLS SUBSIDE LATER THIS WEEK. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
084 WHUS42 KMLB 090934 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 434 AM EST WED NOV 9 2011 FLZ047-054-059-064-141-147-100000- /O.EXT.KMLB.SU.Y.0003.000000T0000Z-111110T0900Z/ /O.EXT.KMLB.RP.S.0007.000000T0000Z-111110T0900Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 434 AM EST WED NOV 9 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... ...RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... * TIMING...LARGE...LONG PERIOD OCEAN SWELLS WILL CONTINUE TO BRING DANGEROUS SURF CONDITIONS TO AREA BEACHES INTO WEDNESDAY EVENING. * IMPACTS...VERY ROUGH AND DANGEROUS SURF WILL CONTINUE THROUGH WEDNESDAY WITH LARGE BREAKING WAVES OF 5 TO 7 FEET AT THE ATLANTIC COAST BEACHES. DOMINANT LONG PERIOD SWELLS WILL ALSO KEEP A HIGH RISK FOR RIP CURRENTS. MODERATE BEACH EROSION WILL CONTINUE...ESPECIALLY NEAR THE TIMES OF HIGH TIDES EARLY THIS MORNING AND THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LARGE AND DANGEROUS SURF CONDITIONS... RIP CURRENTS AND LOCALIZED BEACH EROSION. EVEN EXPERIENCED SWIMMERS CAN BE KNOCKED DOWN BY THE FORCE OF LARGE BREAKING WAVES. IT IS RECOMMENDED TO NOT ENTER SURF...UNTIL THE LARGE OCEAN SWELLS SUBSIDE LATER THIS WEEKEND. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
497 WHUS42 KMLB 092347 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 647 PM EST WED NOV 9 2011 FLZ047-054-059-064-141-147-100900- /O.CON.KMLB.SU.Y.0003.000000T0000Z-111110T0900Z/ /O.CON.KMLB.RP.S.0007.000000T0000Z-111110T0900Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 647 PM EST WED NOV 9 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * TIMING...LARGE...LONG PERIOD OCEAN SWELLS WILL CONTINUE TO BRING DANGEROUS SURF CONDITIONS TO AREA BEACHES THROUGH LATE TONIGHT. * IMPACTS...VERY ROUGH AND DANGEROUS SURF WILL CONTINUE THROUGH LATE TONIGHT WITH LARGE BREAKING WAVES OF 5 TO 7 FEET AT THE ATLANTIC COAST BEACHES. DOMINANT LONG PERIOD SWELLS WILL ALSO KEEP A HIGH RISK FOR RIP CURRENTS. MODERATE BEACH EROSION WILL CONTINUE...ESPECIALLY NEAR THE TIMES OF HIGH TIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LARGE AND DANGEROUS SURF CONDITIONS... RIP CURRENTS AND LOCALIZED BEACH EROSION. EVEN EXPERIENCED SWIMMERS CAN BE KNOCKED DOWN BY THE FORCE OF LARGE BREAKING WAVES. IT IS RECOMMENDED TO NOT ENTER SURF...UNTIL THE LARGE OCEAN SWELLS SUBSIDE LATER THIS WEEKEND. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
264 WHUS42 KMLB 100824 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 324 AM EST THU NOV 10 2011 FLZ047-054-059-064-141-147-110900- /O.EXT.KMLB.SU.Y.0003.000000T0000Z-111111T0900Z/ /O.EXT.KMLB.RP.S.0007.000000T0000Z-111111T0900Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 324 AM EST THU NOV 10 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... ...RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... * TIMING...LARGE...LONG PERIOD OCEAN SWELLS FROM DISTANT TROPICAL STORM SEAN WILL CONTINUE TO BRING DANGEROUS SURF CONDITIONS TO AREA BEACHES THROUGH LATE TONIGHT. * IMPACTS...ROUGH AND DANGEROUS SURF WILL CONTINUE WITH LARGE BREAKING WAVES OF 5 TO 7 FEET AT THE ATLANTIC COAST BEACHES. DOMINANT LONG PERIOD SWELLS WILL ALSO KEEP A HIGH RISK FOR RIP CURRENTS. MODERATE BEACH EROSION WILL CONTINUE TO OCCUR...ESPECIALLY NEAR THE TIME OF HIGH TIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LARGE AND DANGEROUS SURF CONDITIONS... RIP CURRENTS AND LOCALIZED BEACH EROSION. EVEN EXPERIENCED SWIMMERS CAN BE KNOCKED DOWN BY THE FORCE OF LARGE BREAKING WAVES. IT IS RECOMMENDED TO NOT ENTER SURF...UNTIL THE LARGE OCEAN SWELLS SUBSIDE LATER THIS WEEKEND. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
012 WHUS42 KMLB 110910 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 410 AM EST FRI NOV 11 2011 FLZ047-054-059-064-141-147-111015- /O.EXP.KMLB.SU.Y.0003.000000T0000Z-111111T0900Z/ /O.EXP.KMLB.RP.S.0007.000000T0000Z-111111T0900Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 410 AM EST FRI NOV 11 2011 ...HIGH SURF ADVISORY HAS EXPIRED... ...RIP CURRENT RISK HAS EXPIRED... SWELLS FROM THE DISTANT TROPICAL STORM SEAN WILL CONTINUE TO DIMINISH THROUGH THE DAY...THOUGH DANGEROUS SURF WILL BE POSSIBLE THROUGH THIS EVENING. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT AREA BEACHES TODAY. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this high surf advisory went out at Nov 5, 3:50 AM EDT, 37 minutes earlier.
Area forecast discussion, Nov 5, 3:50 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
350 AM EDT SAT NOV 5 2011
...DANGEROUS BEACH AND BOATING CONDITIONS THIS WEEKEND...
.DISCUSSION...
TODAY-TONIGHT...LOW PRESSURE CENTER OFF THE CAROLINAS EARLY THIS
MORNING WILL SLIDE SSE OVER ATLANTIC WATER THROUGH TONIGHT. A
TIGHTENING PGRAD BETWEEN THIS LOW AND HIGH PRESSURE BUILDING ALONG
THE EASTERN SEA BOARD TO THE NORTH WILL BRING VEERING AND INCREASING
WINDS TODAY. NWLY FLOW EARLY THIS MORNING WILL BECOME N-NE AFTER
SUNRISE AND INCREASE INTO THE AFTERNOON HOURS WITH WINDY CONDITIONS
DEVELOPING. THE GUSTY WINDS 20 MPH AND GUSTY INTERIOR AND 20-25 MPH
AND GUSTY NEAR THE COAST HAVE PROMPTED A LAKE WIND ADVISORY FOR ALL
OF EC FL STARTING LATE THIS MORNING.
THE STRENGTHENING WINDS AND BUILDING SEAS WILL ALSO MAKE FOR
DANGEROUS CONDITIONS AT THE BEACH DUE TO ROUGH SURF/LONG SHORE AND
RIP CURRENTS AND POSSIBLE MINOR BEACH EROSION NEAR HIGH TIDE. WILL
ADDRESS THESE HAZARDS IN A HIGH SURF ADVISORY.
STRATOCU WRAPPING AROUND BACK SIDE OF LOW WILL MAKE MORE HEADWAY
SOUTH ALONG THE COAST AND INLAND AS THE DAY WEARS ON...WITH SCT-BKN
SKIES SPREADING INLAND BY THIS AFTERNOON AND BKN-OVC SPREADING DOWN
THE COAST. MAY ALSO HAVE A FEW LIGHT SHOWERS OR SPRINKLES BY LATER
TODAY INTO TONIGHT AND HAVE KEPT LOW POPS IN FOR COASTAL SECTIONS.
DAYTIME HIGHS IN THE LOW/MID 70S NORTH AND MID/UPPER 70S SOUTH.
OVERNIGHT MINS BEGIN TO MODERATE DUE TO ONSHORE FLOW...WITH
MID/UPPER 60S NEAR THE EAST COAST AND MID/UPPER 50S WELL INLAND.
SUN-WED...GFS AND ECMWF IN BETTER AGREEMENT WITH THEIR SHOWING A
TIGHT PRESSURE GRADIENT BETWEEN STRONG HIGH PRESSURE TO THE NORTH
AND A CLOSED AREA OF LOW PRESSURE WELL EAST OF FLORIDA.
THIS WILL CONTINUE BREEZY CONDITIONS MAINLY AT THE COAST SUNDAY AND
MONDAY THEN BACKING OFF SOUTHERN AREAS TUESDAY AS THE GRADIENT
STARTS TO RELAX. ALTHOUGH TIME HEIGHT CROSS SECTIONS SHOW THAT THE
MOISTURE WAS BEING TRAPPED BELOW 750MB HAVE KEPT LOW POP...20 OR
LESS...TO COVER COASTAL CONVERGENCE SHOWERS. STRONG ONSHORE FLOW
WILL MODERATE TEMPERATURES FROM THE COAST WELL INLAND.
THU...DAY OF TRANSITION FROM ONSHORE FLOW TO NORTHWEST FLOW AS THE
CUTOFF LOW IN THE ATLANTIC INTERACTS WITH A FRONTAL BOUNDARY MOVING
ACROSS THE SOUTHEAST AND NORTH FLORIDA. CARRYING A 20 POP AS
MOISTURE IS LIMITED AND THE UPPER LEVEL SUPPORT IS WELL NORTH OF
CENTRAL FLORIDA.
FRI...FRONTAL BOUNDARY CLEARS SOUTH FLORIDA AND HIGH PRESSURE BEGINS
BUILDING DOWN THE PENINSULA. NORTHWEST FLOW PUSHES IN A DRIER AND
COOLER AIR MASS WITH HIGHS IN THE LOWER 70S.
&&
.AVIATION...TEMPO BKN050 CIGS FROM AROUND KTIX NORTHWARD EARLY THIS
MORNING. AFTER SUNRISE...LOW LEVEL WINDS VEER NELY AND INCREASE WITH
SUSTAINED SPEEDS INCREASING TO 16-18KT WITH OCNL SFC WINDS G23-28KT.
CIGS ~BKN040 AND A FEW LIGHT SHRA MORE PREVALENT NEAR THE COAST FROM
ARND KMLB NORTHWARD BUT OCNL BKN040 EXTENDING FARTHER SOUTH ALONG
THE COAST AND ALSO WELL INLAND.
&&
.MARINE...WINDS WILL VEER N TO NE TODAY AND STRENGTHEN WITH TIGHT
PGRAD SETTING UP BETWEEN LOW PRESSURE OFF THE CAROLINAS AND HIGH
PRESSURE BUILDING TO THE NORTH ALONG THE EAST COAST. AFTER REVIEWING
MARINE/SHIP OBS AND LATEST MODEL DATA HAVE DECIDED TO RAISE A GALE
WARNING FOR THE NORTHERN TWO OFFSHORE SEGMENTS TODAY INTO THIS
EVENING WITH EXPECTED WINDS 25KT WITH FREQUENT GUSTS TO GALE FORCE.
SUN-MON...STRONG PRESSURE GRADIENT OF AROUND 6 MB ALONG THE FLORIDA
EAST COAST SHOULD YIELD A 20 TO 25 KNOT NORTHEAST TO EAST WIND SUN
AND MON. LONG NORTHEAST TO EAST FETCH WILL ALLOW FOR FULLY ARISEN
SEAS WITH SEAS TO 16 FEET IN THE GULF STREAM SUNDAY. HAZARDOUS
CONDITIONS DUE TO STRONG WINDS...ROUGH/HIGH SEAS. HIGH SURF AND
STRONG RIP CURRENTS EACH DAY. SMALL CRAFT ADVISORY THROUGH MONDAY.
TUE-WED...PRESSURE GRADIENT BEGINS TO RELAX BUT SEAS EXPECTED TO
REMAIN HIGH DUE TO LARGE SWELL COMPONENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 73 63 78 63 / 20 20 20 20
MCO 75 59 80 61 / 10 10 20 10
MLB 76 67 79 68 / 20 20 20 20
VRB 77 68 80 67 / 20 20 20 20
LEE 73 57 79 60 / 10 10 20 10
SFB 75 59 80 62 / 10 10 20 10
ORL 75 59 79 63 / 10 10 20 10
FPR 77 68 81 67 / 20 20 20 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
HIGH SURF ADVISORY FROM NOON EDT TODAY TO 7 PM EST SUNDAY FOR
COASTAL VOLUSIA-INDIAN RIVER-MARTIN-NORTHERN BREVARD-
SOUTHERN BREVARD-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST MONDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 PM EDT THIS EVENING TO 4 PM EST
MONDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...GLITTO
LONG TERM....WIMMERThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 4:20 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
| Nov 5, 4:26 AM EDT | Gale Warning | MLB | 18 hr | |
| Nov 5, 4:26 AM EDT | Small Craft Advisory | MLB | 18 hr | |
| Nov 5, 4:27 AM EDT | Rip Current Statement | MLB | Volusia | 6 days |
Nearby
High Surf Advisories in Florida, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.